# SDR SWAA2019031830764

- Difficulty date: February 19, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 48,797 hours, 28,492 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 111A1111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663- 675 HORIZONTAL PRESSURE DECK CRACKED BETWEEN BS 663 TO BS 675, LBL 31, AT EDGE OF STIFFENING BEAD.  REPAIRED WEB IAW SRM.
